Jñānābha‎, Vol. 51 (1) (2021), (152-158)

A COMMON FIXED POINT THEOREM FOR COMMON E.A. LIKE PROPERTY USING INTEGRAL TYPE INEQUALITY IN INTUITIONISTIC FUZZY METRIC SPACE


By

Rekha Agrawal

Research Scholar, Barkatullah University, Bhopal-462023, Madhya Pradesh, India.

Email:rekhaindia1981@gmail.com

R. S. Chandel

Department of Mathematics, Government Geetanjal Autonomous College, Bhopal-462001, Madhya Pradesh, India. Email:rs_chandel2009@yahoo.co.in

Hasan Abbas

Department of Mathematics, Saifia Science College, Bhopal-462001, Madhya Pradesh, India.

Email:hasanabbas866@gmail.com

(Received : April 08, 2020; Revised: March 23, 2021; In final form : May 30, 2021)


Abstract

The object of this paper is to prove common fixed point theorem in intuitionistic fuzzy metric space for integral type inequality satisfying E.A. like property.


2010 Mathematics Subject Classifications: 47H10, 54H25

Keywords and phrases: Fuzzy metric space, Intuitionistic fuzzy metric space, E.A. like property, Common fixed point, Integral type inequality.


[Download full paper]